# SDR FDEA201407171836

- Difficulty date: July 17, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 46,394 hours, 20,892 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N102472
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT RT SIDEWALL FRAME INNER CHORD HAS DENT AT STATION 820 STRINGER 23R.  FUSELAGE, MAINFRAME, FUSELAGE FRAME REPAIR WORK ACCOMPLISHED ON EA F-5310-T0309050 PT 1 CATEGORY B MAJOR REPAIR.
